# SDR SWIA200718002

- Difficulty date: March 9, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 10,735 hours, 8,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD MID CABIN EMERGENCY LIGHT INOP.  REPLACED OVER HEAD MID CABIN EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.
